Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Loose green stools after vaccination, red spots on upper, lower extremities, face, chest, back. Reason, treatment?

5 month old got 4 month scheduled shots 3 weeks ago, that afternoon he started running 102-104 temp having very watery stool multiple times a day. Doctor sent diaper off to be tested one week later, no answers. Stool are still watery green, couple a day. This morning I woke to find his upper and lower ext. Had red spots all over, as day progressed so has the spots, moved to face, chest ,back. No fever but still having loose green stool.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
your child is suffering from viral gastroenteritis
just give oral rehydrate solution
syp ZINC 10 mg orally per day
watch for evedince of dehydration( sunken eye, absent tear, decrease urine output, irritabilty, letharginess)
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor